# SDR FDKA2008102000278

- Difficulty date: October 20, 2008
- Submitted: October 21, 2008
- Operation: Air carrier
- Aircraft: N839MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145416
- Aircraft time: 16,758 hours, 15,288 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRL FLT 6195 ROC-JFK.  EMERGENCY LIGHT OVER GALLEY DOOR INOPERATIVE.  MX RE-SECURED CONNECTORS.  OPS CHECK GOOD.
